# SDR CALA2024102300903

- Difficulty date: October 21, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N36469
- Make and model: Boeing 737924ER
- Aircraft serial: 36600
- Aircraft time: 36,500 hours, 12,989 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: No Discrepancy
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SLIDE GIRT IS VERY TIGHT DOOR 1R CHECKED GIRT BAR CLIPS, NO FAULTS NOTED. BAR OPERATED NORMALLY IN AND OUT OF CLIPS. REF AMM 25-66-01-000-804
